# SDR CALA0801014

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 35,210 hours, 5,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 246 FLOORBEAM LBL 40 UPPER MID CHORD FOUND CRACKED.  BODY STATION 246 FLOORBEAM LBL 40 UPPER MID CHORD REPAIRED PER EC/RA 5310-04859.
